2019 Roadmap to STEAM Conference: Boot Up Wyoming-Computer Science

CityLaramie
CountyAlbany (WY4140)
From07/30/2019
To08/02/2019
Hours13:00
CategoriaEvents
Official Website
Laramie
Albany (WY4140)
Tel 2019-07-30
Categoria Events
2019 Roadmap to STEAM Conference: Boot Up Wyoming-Computer Science

Join us for the sixth annual Roadmap to STEAM Conference, themed “Boot Up Wyoming - Computer Science,” July 30 - August 2, 2019 at Laramie High School in Laramie, Wyoming. This conference provides practical information to P-16 educators, administrators, curriculum coordinators, afterschool providers and others about Science, Technology, Engineering, Arts and Math (STEAM) program implementation. Conference attendees will engage in active, hands-on experiences that will prepare them to incorporate STEAM principles, lessons, activities and ideas into their learning environments. Join us as we discover many of the natural wonders, STEAM programs, industries, and historical landmarks of Southeast Wyoming. Get ready for a four day adventure packed with experiential learning opportunities.

The STEAM Adventures Pre-Conference will be held on July 30th from 1:00 p.m. - 5:00 p.m., and will engage participants in adventure-based learning opportunities.   There may be additional fees associated with pre-conference adventure opportunities - stay tuned for more information on those coming soon. The full conference kicks off on July 31st at 9:00 a.m. with an incredible keynote speaker and recognition of our STEAM Educators of the Year.   If you would like to nominate someone for STEAM educator of the year click here. Sessions, tours, and other activities will occur throughout July 31st, August 1st, and 2nd. There will be many amazing prizes and giveaways handed out throughout the event.  The conference ends at 12:00 p.m. on August 2rd. Participants will be able to pre-select their sessions for the pre-conference and full conference starting on June 17th, 2019.  Lastly, 2 PTSB Credits or 1 University of Wyoming Graduate Credit (additional fee) are available upon completeion of the conferece.  Lodging information is coming soon Full Conference coming soon For conference updates follow #WYOSTEAM19 on all social media platforms July 30th  8:00 am - 9:00 am Check-In for Computer Science Fundamentals Workshop 9:00 am - 5:00 pm Computer Science Fundamentals Workshop & Pre-Conference 11:00 am - 12:30 pm Pre-Conference STEAM Adventures Registration/Check-In 1:00 pm - 5:00 pm Pre-Conference STEAM Adventures 3:30 pm - 5:30 pm Exhibitor Setup and Conference Registration/ Check-In July 31st  7:30 am - 9:00 am Registration/Check-In 9:00 am – 10:30 am Opening Keynote and STEAM Educator of the Year Awards 10:30 am - 12:30 am  Share-a-thon/Makerspace exhibits/Scavenger hunt 12:30 pm – 1:30 pm Lunch  1:45 - 3:00 p.m.  Breakout Session #1 (75 minutes) 3:15 pm – 4:15 pm Breakout Session #2 (60 minutes) 5:45 pm - 7:30 pm STEAM networking dinner (additional fee) August 1st  8:00 am – 8:15 am Check-in for late arrivals 8:15 am - 9:30 am Breakout Session #3 (75 minutes) 9:30 am – 9:45 am Snack break 9:45 am – 10:45 am Breakout Session #4 (60 minutes) 11:00 am – 11:30 am STEAM Experience pre-session 11:30 am - 12:00 pm Grab-n-Go lunch (quick break, restroom, grab lunch, get on bus by 12) 12:00 pm – 4:30 pm STEAM Experience tours 4:30 pm – 5:00 pm STEAM Experience debrief with snack/drinks August 2nd  9:30 am – 10:30 am Session #5 (60 minutes) 10:45 am – 12:30 pm Closing Keynote and Grand Prize Give-aways  .

More Events For You


Home Page | Privacy | Sitemap
Copyright © 2019 EventsinUSA.net